# SDR HNAA2016080200234

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 49,204 hours, 56,562 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900021
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED A STRONG ODOR AFTER TAKE OFF IN CABIN ROW 3.  R & R SIDEWALL LIGHT BALLAST IAW AMM 33-21-02,  OPS CHECKED GOOD.
